# SDR COEA2017082605919

- Difficulty date: August 26, 2017
- Submitted: October 6, 2017
- Operation: Air carrier
- Aircraft: N919FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 266
- Aircraft time: 28,943 hours, 36,766 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Strip
- Part number: S57210624201
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING AFT UPPER STRIP CORRODED ON THE UPPER SURFACE OF THE STRIP SLAT RIB 13 OUTBOARD TO THE SPOILER. REPAIRED IAW SRAS PCE-1900/17.
